• Cytoxan/taxotere effects

    Asked by Breit11763 on Wednesday, July 5, 2017

    Cytoxan/taxotere effects

    Was wondering if the side effects of this cocktail get worse every time

    7 Answers from the Community

    7 answers
    • SusanK's Avatar
      SusanK

      I had six treatments and am sorry to tell you, the side effects seemed to intensify with each one. Of course everybody is different with our tolerances, so I will hope you get through this without much difficulty. On the plus side, my treatments for triple negative breast cancer ended five years ago, and I believe these two drugs saved my life. Best wishes as you move forward.

      almost 5 years ago
    • Teachergirl's Avatar
      Teachergirl

      I personally found that the side effects increased with each treatment but once I knew what to expect, I found the side effects more manageable if I drank a lot of water throughout the day and rested when I felt I needed to. I also practiced visualization techniques with breathing and I found that it did help me. Wishing you as smooth a time as possible.

      almost 5 years ago
    • lynn1950's Avatar
      lynn1950

      It's been nine years since chemo for me! I barely remember. The side effects that increased over time for me that I remember are damage to my nails and very low WBC and RBC. My hair and nails are all fine now, except that I don't grow leg hair on my ankles, calves, and shins almost to my knees. So there is a plus. T/C was easier for me then Adriamycin. You can do it!

      almost 5 years ago
    • lilmom's Avatar
      lilmom

      Good question! A colleague of mine, who also had cancer, brought this up. She had cancer last year and is in remission. She asked if my symptoms seem a little harder to rebound from as treatments persist. I said I didn't think much of it, but that was also true of myself.

      almost 5 years ago
    • akwendi's Avatar
      akwendi

      I agree with teachergirl! I had 4 rounds and was told that the 3rd and 4th would get me. Although I was worn out, I knew just what to expect and which days would be bad. In that sense, it got easier. Also just the fact that I knew I was almost done kept my eye on the finish line. Overall, it was easier than I thought it would be. I had expected being sick for the whole 12 weeks, but I only missed the days that I did chemo along with a couple times of going in late to work if I hadn't slept well the night before. Take all the nausea drugs that they tell you to take for the first few days. After that no problem. Ask about L-glutamine for nueropathy and claritin if you are getting Neulasta. Best of luck!

      almost 5 years ago
    • Ashera's Avatar
      Ashera

      For me, yes. All body hair - lash/brow/nose/etc - gone. Hands and feet skin peeled in slices and lost a couple of toenails. Fingernails became ridged and discolored and a couple lifted. And...the peripheral neuropathy became quite noisy after the 4th round. That's a tough combination - but...all these side effects either disappear, or become easier to manage, once your chemo is over. Sending positive hugs your way!!

      almost 5 years ago
    • Darlagirl's Avatar
      Darlagirl

      Just did my first round of 4 Tatotere& Cytoxan!
      It’s much worse than I thought! It took 3 days for it to really kick in ! Then I Felt like I was dying! and have been feeling awful since ! Went in on day 4 for a IV of hydration! Which helped a little but not a lot! It’s been 5 days after ! I’m eating normal no nausea but feels like I have a bad flu X10 and won’t go away! Waiting for it to ease up a bit which I understand it will before my next treatment? Dr told me to start taking Vicodin for pain cause I hurt all over! Some of pain may be Nuelesta on pro shot? Can’t believe they came up w a drug to help ppl on chemo that makes them feel worse! Vic is helping a bit but not enough! This poison is awful! Pray soon that they will be able to cure cancer without poisoning ppl

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more invasive (infiltrating) ductal carcinoma questions.  Also, don't forget to check out our Invasive (Infiltrating) Ductal Carcinoma page.